MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET
Catalog Number B33276
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer.The customer reported that the tpn was noted to be leaking from tpn filter on trifuse.The patient glucose was checked due to compromised fluids administered to baby.Sterile line change was performed two days early as a result of trifuse failure.There was patient involved; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19080230
Report Number9617594-2024-00397
Device Sequence Number5859646
Product Code FMG
UDI-Device Identifier00887709007192
UDI-Public(01)00887709007192(17)280901(10)13766552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33276
Device Lot Number13766552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, MFR UNK
Patient SexUnknown